# SDR ASMF200910004

- Difficulty date: October 23, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 18,357 hours, 9,766 cycles
- Engine: Cfmint CFM567B22
- Engine time: 18,357 hours, 9,766 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Carbon Seal
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, A FUEL AND OIL LEAKS WERE DETECTED ON HPTACC VALVE DRAIN AND ON HYD PUMP DRAIN.  MX REPLACED THE FUEL PUMP AND THE HYD PUMP CARBON SEAL IAW MM 75-21-01 AND 72-60-00, TESTED CORRECT.
